# SDR FDEA201108243450

- Difficulty date: August 24, 2011
- Submitted: August 29, 2011
- Operation: Air carrier
- Aircraft: N580FE
- Make and model: Doug MD-11F
- Aircraft serial: 48471
- Aircraft time: 63,565 hours, 13,483 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ANB70932
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG DOOR-CENTER HINGE ASSY FOUND CRACKED.  CRACKED HINGE REMOVED AND REPLACED WITH NEW HINGE AT RIGHT HAND DOOR CENTER AREA AS PER SRM 51-35-01 REV 47.   REPAIR CLASSIFIED MINOR AS PER GMM 6-2-100 REV 112.
